Aa
A
A
Close
Avatar universal
my face itches and feels rough
I have had this condition recurring for sometime now. My face would feel rough and itch, but when i use vecuten cream (clotrimazole and dexamethazone), it stops and the skin on my face feels smooth once again, but only for about another 2 weeks or so. I know i cannot continue using this method forever because i was told that the cream is a corticosteroid and long term use is dangerous. So i would like to have a long lasting or permanent solution to this problem. ps: i have an oily face and ive had acne issues before. Thank you.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
4851940 tn?1385441629
Blank
United Kingdom
209987 tn?1451939065
Blank
AB